Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Table of a Weierstrass continuous non-differentiable function
HTML articles powered by AMS MathViewer

by Herbert E. Salzer and Norman Levine PDF
Math. Comp. 15 (1961), 120-130 Request permission
References
    A. N. Singh, The Theory and Construction of Non-Differentiable Functions, Lucknow University Studies, Faculty of Science, no. 1, 1935, reprinted in Squaring the Circle and Other Monographs, Chelsea Publishing Co., New York, 1953. E. Goursat, A Course in Mathematical Analysis, Vol. 1, translated by E. R. Hedrick, Ginn & Co., Boston, 1904, p. 423-425. T. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan & Co., Ltd., London, 1908, p. 490-491. Note: The proof of the sufficiency of $ab > 1 + \tfrac {{3\pi }}{2}(1 - a)$ is not contained in the later 1926 edition.
  • G. H. Hardy, Weierstrass’s non-differentiable function, Trans. Amer. Math. Soc. 17 (1916), no. 3, 301–325. MR 1501044, DOI 10.1090/S0002-9947-1916-1501044-1
  • Table of sines and cosines to fifteen decimal places at hundredths of a degree, National Bureau of Standards Applied Mathematics Series, No. 5, U.S. Government Printing Office, Washington, D.C., 1949. MR 0030289
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00
  • Retrieve articles in all journals with MSC: 65.00
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 120-130
  • MSC: Primary 65.00
  • DOI: https://doi.org/10.1090/S0025-5718-1961-0122011-X
  • MathSciNet review: 0122011